# SDR MZZA96053

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Inboard Web
- Condition: Oil Canning
- Location: Bs 1213-1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR LEFT TORQUE BOX INBOARD WEB AT THE FOLLOWING AREAS; BETWEEN BS 1213 AND 1223, BETWEEN BS 1223 AND 1233.  THE DAMAGED WEB WAS INSTALLED REINFORCEMENT STIFFENER ANGLES PER B727 SRM 51-40-2.  REF: HANGAR NON ROUTINE REPAIR ITEM CARD NR 806374 AND 806375, (SEQ NR 02070 AND 02071).  (M)
